MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036122050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the subject main coil was returned outside of the introducer sheath.The subject main coil was stretched and tangled.A section of the main coil was broken/fractured.The subject coil delivery wire was kinked/bent.The proximal contact was noted to be intact.The functional inspection was not performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported "main coil failed/unable to detach" it could not be replicated during device analysis however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the procedure, when the physician attempted to deploy the subject coil, it could not be detached so they withdraw the coil.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.Proximal end of the delivery wire was not wiped with alcohol prior to inserting into the power supply.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis.The subject main coil was found to be extremely stretched and tangled.A section of the subject main coil was broken and fractured, with the suture also damaged.Additionally, the subject coil delivery wire was observed to be kinked.Proximal end of the subject coil delivery wire was not wiped with alcohol prior to inserting into the power supply it is probably cause the reported defect therefore an assignable cause of ¿use error' will be assigned to as reported "main coil failed/unable to detach" as issue investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.A deviation from the supplied dfu that resulted in a different medical product response than intended by the manufacturer or expected by the user.Based on the all-available information and analysis of the device it is probable that the subject coil pulled against resistance or it may have occurred during the packaging of the device for return which may cause analyzed codes therefore an assignable cause of 'handling damage' will be assigned to the as analyzed 'main coil broken/fractured during use, main coil stretched, main coil tangled, main coil suture damage, coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
It was reported that the subject main coil failed to detach.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that the subject main coil was broken/fractured during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XL 360 SOFT 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25509190
Report Number3008881809-2026-00368
Device Sequence Number18764798
Product Code HCG
UDI-Device Identifier07613327004618
UDI-Public(01)07613327004618(17)280629(10)25686286
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036122050
Device Lot Number25686286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER)
Patient Age69 YR
Patient SexFemale
Patient Weight65 KG